Comment on "Calculations of overlap integrals using recurrence-based algorithms"


Guseinov I.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.638, pp.235-236, 2003 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Editorial Material
  • Volume: 638
  • Publication Date: 2003
  • Doi Number: 10.1016/s0166-1280(03)00408-1
  • Title of Journal : JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM
  • Page Numbers: pp.235-236

Abstract

Recently published recurrence formulas for the calculation of overlap integrals (E. Oztekin, M. Yavuz, S. Atalay, J. Mol. Struct. (Theochem) 544 (2001) 69) are critically analyzed. It is demonstrated that the recurrence relations presented in this work are not original and they can easily be derived by means of a simple algebra from the formulas of our published paper (I.I. Guseinov, B.A. Mamedov, J. Mol. Struct. (Theochem) 465 (2001) 1). (C) 2003 Elsevier B.V. All rights reserved.